1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Still Need Help

Discussion in 'Type 2 Diabetes' started by Cosy, Feb 4, 2014.

  1. Cosy

    Cosy · Well-Known Member

    Messages:
    108
    Likes Received:
    6
    Trophy Points:
    38
    I have been on Metformin for a good few years now also some other medication forget name think it is Glicazide and Stiglazide - something like that. I have always had bother with sudden need to run to the loo four or five times a day with what I have been told is the Metformin. I asked my GP to change to slow release a few weeks ago but there did not seem to be any change. I stopped taking it for a few days (I know I should not but needs must to give my stomach a rest) it was great not having to run to the loo and have 'normal' stools. The only thing was my readings went up so I have gone back on it again and sure as fate loo problems started again. The thing I would like to know is has anyone else had this problem as bad as this and is there another medication that I can ask my GP about when I go for my diabetic check up on 14th February that does not have a lot of 'other' side effects. I am still not being a sensible eater so not in control but I will get there eventually. (birthday this week and people bought me chocolates !!!) I have had Type 2 for about six years you would think I would have it under control by now........!! Thank you for any advice.
     
  2. Madbazoo

    Madbazoo Type 2 · Well-Known Member

    Messages:
    206
    Likes Received:
    229
    Trophy Points:
    83
    You really do need to take control of your diet as if you don't you will get more meds, then injections and possible complications.

    Sorry to sound so harsh but just read all the success stories on this forum from others who have permanently changed their lifestyles, lowered their BG levels and come off meds altogether.

    We can all help you get the motivation and guide you on the correct foods to eat and avoid but you need to find that inner resolve and get going.

    Keep asking questions on here. It really is the best place for help from people who have been there before. Good luck.


    Sent from the Diabetes Forum App
     
  3. BramHall456

    BramHall456 · Active Member

    Messages:
    43
    Likes Received:
    7
    Trophy Points:
    28
    Cosy. Got the same problem exactly. I f you find a "cure" let us all know please.im on 1000mg morning and evening meal of slow release

    Sent from the Diabetes Forum App
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook